| Catalog Number |
VCP519H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Event or Problem Description
It was reported that a patient underwent an unknown procedure and suture was used.During the closure the suture broke.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: an opened box with thirty-two unopened samples of product code vcp519, lot mmbbqbs0 were returned for analysis.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Representative samples returned to support investigation of 3 device issues captured in reports 2210968-2019-79753 and 2210968-2019-79754.Analysis results have been included in follow-up reports for each.